# SDR DU4R2021100100095

- Difficulty date: October 1, 2021
- Submitted: October 1, 2021
- Operation: General aviation
- Aircraft: N315NV
- Make and model: Airbus A319-111
- Aircraft serial: 2412
- Aircraft time: 46,582 hours, 31,224 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND L/H AFT PASSENGER FRAME, FRAME 66, DOOR STOP #1 HAS A CRACK INDICATION IN THE INBOARD LOWER HOLE OF FRAME AT THE 7 O'CLOCK POSITION.
